# SDR SWAA2024110856880

- Difficulty date: November 4, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N7734H
- Make and model: Boeing 737-7BD
- Aircraft serial: 33923
- Aircraft time: 59,296 hours, 32,645 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensor
- Condition: Faulted
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT WING BODY OVERHEAT LIGHT ILLUMINATED IN CLIMB THEN EXTINGUISHED WHEN ENGINE 1 BLEED SWITCH TURNED OFF<[01] REPLACED M1761 OVHT DETECTOR ON #1 ENGINE FWD STRUT CAVITY IAW AMM 26-18-02; OPS CHECKS GOOD; FAULT CLEARED
